MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012632-29
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure performed was to treat a moderately calcified, common iliac artery.Resistance was noted when advancing the 9.0x29mm omnilink elite vascular balloon-expandable stent (bes) system through a 6f sheath, the stent dislodged but remained in the sheath and was simply withdrawn with the sheath.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection and dimensional analysis were performed on the returned device.Device dislodged or dislocated was confirmed.The reported difficult to advance could not be tested due to the device condition.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported issue appears to be related to circumstances of the procedure.It was reported that the balloon-expandable stent (bes) met resistance when advancing through a 6f sheath, and the stent dislodged.Analysis of the returned device confirmed the stent dislodgement.In this case, it is likely that the device interacted with the introducer sheath during advancement causing the reported difficulty to advance and subsequent stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure performed was to treat a moderately calcified, common iliac artery.Resistance was noted when advancing the 9.0x29mm omnilink elite vascular balloon-expandable stent (bes) system through a 6f sheath, the stent dislodged but remained in the sheath and was simply withdrawn.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21284235
Report Number2024168-2025-01115
Device Sequence Number7892297
Product Code NIO
UDI-Device Identifier08717648178542
UDI-Public(01)08717648178542(17)260731(10)3020141
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number1012632-29
Device Catalogue Number1012632-29
Device Lot Number3020141
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 6F
Patient Age85 YR
Patient SexMale
Patient Weight77 KG